The Michigan Mathematical Journal

Integral domains in which each $t$-ideal is divisorial.

Evan Houston and Muhammad Zafrullah

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 35, Issue 2 (1988), 291-300.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003756

Mathematical Reviews number (MathSciNet)
MR959276

Zentralblatt MATH identifier
0675.13001

Digital Object Identifier
doi:10.1307/mmj/1029003756

Subjects
Primary: 13G05: Integral domains
Secondary: 13A15: Ideals; multiplicative ideal theory 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Houston, Evan; Zafrullah, Muhammad. Integral domains in which each $t$-ideal is divisorial. Michigan Math. J. 35 (1988), no. 2, 291--300. doi:10.1307/mmj/1029003756. http://projecteuclid.org/euclid.mmj/1029003756.


Export citation